On Stieltjes integral transforms involving Gamma-functions

V. Belevitch, J. Boersma

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)


After some methodological remarks on the theory of Stieltjes transforms, a systematic classification of transforms involving Gamma-functions is presented. As a consequence, many new transforms are established and much simpler proofs for a few known transforms are obtained.
Original languageEnglish
Pages (from-to)223-226
Number of pages4
JournalMathematics of Computation
Issue number157
Publication statusPublished - 1982


Dive into the research topics of 'On Stieltjes integral transforms involving Gamma-functions'. Together they form a unique fingerprint.

Cite this